Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lowering the Lexapro--10 mg. jessers11581

Posted by ed_uk on March 22, 2005, at 17:04:07

In reply to lowering the Lexapro--10 mg., posted by jessers11581 on March 22, 2005, at 16:46:15

Hi J,

>extreme apathy, low sex drive...

Since these may be side effects, you may feel better on a lower dose.

Like I said, 20mg Lex would probably prevent you from having any withdrawal symtoms from the Celexa HOWEVER if you've been having side effects it may be in your best interests to decrease- this might be better in the long run.

If I were you, I'd stay at 15mg until the withdrawal symptoms resolve (zaps etc) -and then I'd reduce to 10mg. What do you think?

Ed.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:474142
URL: http://www.dr-bob.org/babble/20050322/msgs/474157.html